# SDR YENA2023080300890

- Difficulty date: August 3, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 7,962 hours, 1,505 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,962 hours, 1,505 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#616, SFO-JFK. (ETOPS) 'DIRTY SOCK ODOR ON THE GROUND THRU LEVEL OFF SMELL REPRESENTED ITSELF ON THE DESCENT ISOLATION PROCEDURE DIDN'T MAKE A DIFFERENCE; 1 ENGINE REPLACED REF LOGPAGE 379424. 1 PACK OZONE REPLACED ON 3791410 (INSTALLED PACK 1 OZONE FILTER  IAW AMM 21-51-41. REF L/P 3791420-2. (ACCOMPLISHED LEAK CHK OF 1 PACK OZONE FILTER IAW AMM 21-51-41, NO LEAKS NOTED) FOR OPS & LEAK CHECK). 1 PACK ACM AND FCU REAPLCED REF LOGPAGE 3971413. 1 PACK CONDENSOR AND HEAT EXCHANGER REPLACED ON LOGPAGE 3791414 (INSTALLED 1 PACK CONDENSER IAW AMM 21-52-32. LEAK CHECK & OPS CHECK GOOD). HIGH POWER RUN PERFORMED WITH NO ODOR PRESENT.'  ORIGINAL SUBMISSION DATE:  8/3/2023
